# SDR GTIA040673

- Difficulty date: July 18, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N824NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Contaminated
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - FLT 1865 - FOUND L1 GIRT BAR, RIGHT SIDE, WILL NOT STAY IN POSITION.  REMOVED CHEWING GUM FROM GIRT BAR RECEPTACLE AND LUBED.  (M)
